Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/42891
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Hernandez Bastida, Agustin | - |
dc.contributor.author | Gomez Deniz, Emilio | - |
dc.contributor.author | Perez Sanchez, Jose Maria | - |
dc.date.accessioned | 2018-11-21T11:33:51Z | - |
dc.date.available | 2018-11-21T11:33:51Z | - |
dc.date.issued | 2009 | - |
dc.identifier.issn | 0266-4763 | - |
dc.identifier.other | WoS | - |
dc.identifier.uri | http://hdl.handle.net/10553/42891 | - |
dc.description.abstract | The distribution of the aggregate claims in one year plays an important role in Actuarial Statistics for computing, for example, insurance premiums when both the number and size of the claims must be implemented into the model. When the number of claims follows a Poisson distribution the aggregated distribution is called the compound Poisson distribution. In this article we assume that the claim size follows an exponential distribution and later we make an extensive study of this model by assuming a bidimensional prior distribution for the parameters of the Poisson and exponential distribution with marginal gamma.This study carries us to obtain expressions for net premiums, marginal and posterior distributions in terms of some well-known special functions used in statistics. Later, a Bayesian robustness study of this model is made. Bayesian robustness on bidimensional models was deeply treated in the 1990s, producing numerous results, but few applications dealing with this problem can be found in the literature. | - |
dc.language | eng | - |
dc.publisher | 0266-4763 | - |
dc.relation.ispartof | Journal of Applied Statistics | - |
dc.source | Journal Of Applied Statistics[ISSN 0266-4763],v. 36 (8), p. 853-869, (2009) | - |
dc.subject | 1208 Probabilidad | - |
dc.subject | 1209 Estadística | - |
dc.subject.other | Estadística | - |
dc.subject.other | Probabilidad | - |
dc.subject.other | Bayesian Robustness | - |
dc.subject.other | Class Of Distributions | - |
dc.title | Bayesian robustness of the compound Poisson distribution under bidimensional prior: an application to the collective risk model | - |
dc.type | info:eu-repo/semantics/Article | - |
dc.type | Article | - |
dc.identifier.doi | 10.1080/02664760802510059 | - |
dc.identifier.scopus | 70349253348 | - |
dc.identifier.isi | 000266489400002 | - |
dc.contributor.authorscopusid | 35172643500 | - |
dc.contributor.authorscopusid | 15050089900 | - |
dc.identifier.eissn | 1360-0532 | - |
dc.description.lastpage | 869 | - |
dc.identifier.issue | 8 | - |
dc.description.firstpage | 853 | - |
dc.relation.volume | 36 | - |
dc.investigacion | Ciencias Sociales y Jurídicas | - |
dc.type2 | Artículo | - |
dc.contributor.daisngid | 7341020 | - |
dc.contributor.daisngid | 3977316 | - |
dc.contributor.daisngid | 3127772 | - |
dc.description.numberofpages | 17 | - |
dc.contributor.wosstandard | WOS:Bastida, AH | - |
dc.contributor.wosstandard | WOS:Deniz, EG | - |
dc.contributor.wosstandard | WOS:Sanchez, JMP | - |
dc.date.coverdate | Agosto 2009 | - |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,407 | |
dc.description.jcrq | Q4 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.dept | GIR TIDES- Técnicas estadísticas bayesianas y de decisión en la economía y empresa | - |
crisitem.author.dept | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.dept | Departamento de Análisis Económico Aplicado | - |
crisitem.author.orcid | 0000-0002-5072-7908 | - |
crisitem.author.orcid | 0000-0002-7491-4345 | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.parentorg | IU de Turismo y Desarrollo Económico Sostenible | - |
crisitem.author.fullName | Gómez Déniz, Emilio | - |
crisitem.author.fullName | Pérez Sánchez, José María | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
8
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
6
checked on Mar 30, 2025
Page view(s)
77
checked on Jan 11, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.